Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

April 5, 2012Stewart County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 5, 2012, 4:14 PM EDT for Stewart County, Georgia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2012, 4:14 PM EDT (20:14 UTC)
Expired
Apr 5, 2012, 5:15 PM EDT
In force
61 min
Issued by
NWS Atlanta, GA

County Stewart County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

039 
WWUS82 KFFC 052014
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT THU APR 5 2012

GAZ102-052115-
414 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 515 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OMAHA...FLORENCE MARINA STATE PARK...SANFORD...
PROVIDENCE CANYON STATE PARK...CHARLES...LOUVALE...WESTVILLE...
LUMPKIN...BROOKLYN...TROUTMAN AND RICHLAND. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8497 3197 8497 3197 8504 3200 8507
      3201 8506 3209 8506 3213 8507 3217 8503
      3219 8464 3218 8463 3216 8465 3213 8464
      3192 8466
TIME...MOT...LOC 2014Z 272DEG 32KT 3206 8526

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 5, 2:00 PM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Apr 5, 2:00 PM EDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 PM EDT THU APR 5 2012

.UPDATE...
NO SIGNIFICANT CHANGES MADE TO THE OVERALL FORECAST TRENDS BUT I
HAVE MADE SOME ADJUSTMENTS TO POPS...WEATHER AND WIND...MAINLY FOR
TIMING AND SUCH. INSTABILITY THIS AFTERNOON IS EXPECTED TO BE
MARGINAL TO MODERATE AT BEST...WITH LITTLE LOW LEVEL TO MID LEVEL
SHEAR EXPECTED...SO WIDESPREAD SEVERE WEATHER IS NOT LIKELY.
HOWEVER...WITH ADEQUATE LOW LEVEL FORCING AND THE APPROACHING
MID/UPPER LEVEL LOW...ISOLATED SEVERE STORMS ARE STILL A GOOD
POSSIBILITY.

&&

.PREV DISCUSSION... /ISSUED 740 AM EDT THU APR 5 2012/

SHORT TERM /TODAY THROUGH FRIDAY NIGHT/...

UPPER LEVEL CLOSED LOW JUST WEST OF THE MISSISSIPPI WILL BEGIN
MOVING SOUTHEAST TODAY...CROSSING NORTH GEORGIA TONIGHT AND WINDING
UP VICINITY OF THE SAVANNAH RIVER VALLEY BY FRIDAY MORNING. SHOWERS
AND THUNDERSTORMS SHOULD BEGIN TO DEVELOP LATER THIS MORNING AND
INCREASE OVER THE CWA THIS AFTERNOON. WITH COLD 500MB
TEMPERATURES...STRONG MID LEVEL JET AND DAYTIME HEATING...A FEW OF
THE STORMS COULD BECOME SEVERE AND SPC HAS THE ENTIRE CWA IN A
SLIGHT RISK. HAIL AND DAMAGING WINDS SHOULD BE THE MAIN THREATS.
SHOWERS AND THUNDERSTORMS SHOULD BE DIMINISHING FROM THE WEST
TONIGHT AND BY FRIDAY MORNING MOSTLY EASTERN AREAS SHOULD HAVE ANY
SHOWERS AND THUNDERSTORMS AS THE LOW PUSHES OFF THE GEORGIA COAST.
HAVE GENERALLY FOLLOWED A COMPROMISE OF THE MAV/MET...FAVORING
WARMER NUMBERS FOR TODAY. NORTHWEST FLOW ALOFT AND EASTERLY LOW
LEVEL WINDS SHOULD GIVE FRIDAY AND FRIDAY NIGHT A RETURN TO COOL
TEMPERATURES.

41

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

NORTHWEST FLOW ALOFT DOMINATES THROUGH THE LONG TERM. FRONTAL
PASSAGE ASSOCIATED WITH GREAT LAKES LOW PRESSURE SYSTEM FORECAST BY
GUIDANCE TO OCCUR SUNDAY INTO EARLY MONDAY MORNING. 00Z GFS AND 00Z
ECMWF BOTH HAVE FRONT ENTERING NW GEORGIA BETWEEN 12Z AND 18Z ON
SUNDAY WITH CWA CLEARANCE AROUND 06Z MONDAY. INSTABILITY IS MINIMAL
WITH THIS FRONT...WITH MUCAPE VALUES WELL BELOW 500 J/KG. COOLER AND
DRIER AIR WILL BE ON TAP FOR MONDAY. WILL HAVE TO WATCH FOR 500 MB
SHORTWAVE TROUGHS MOVING THROUGH THE CWA ON TUESDAY WITH THE
NORTHWEST FLOW. PRECIPITATION WILL DEPEND HEAVILY ON TIMING OF 500
MB SHORTWAVE TROUGHS AND AVAILABLE MOISTURE. 00Z ECMWF HINTS AT THE
DEVELOPMENT OF A 500 MB LOW THAT WILL MOVE ACROSS GEORGIA ON
WEDNESDAY...PREVIOUS RUN HAD A SIMILAR 500 MB LOW DEVELOP. 00Z GFS
KEEPS STRAIGHT NORTHWEST FLOW ON WEDNESDAY...WILL NEED TO CONTINUE
WATCHING FOR PRECIPITATION POTENTIAL.

10

PREV DISCUSSION...

AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED OUTSIDE OF CONVECTION AREAWIDE THROUGH
06Z. WIDESPREAD MVFR CEILINGS ARE EXPECTED TO DEVELOP BETWEEN 04Z
AND 09Z...PREVAILING THROUGH 18Z. LOCAL IFR CEILINGS AND
VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND 14Z...BUT I AM NOT
ANTICIPATING THIS TO OCCUR AT ANY OF THE TAF SITES. WEST WINDS
8-12KT WITH GUSTS 16-20KT WILL CONTINUE THROUGH 00Z THEN DIMINISH
INTO THE 6-10KT RANGE. WINDS WILL BECOME INCREASINGLY NORTHERLY
AFTER 00Z...BECOMING NORTHEAST BETWEEN 06Z AND 10Z ACROSS THE
FORECAST AREA. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED
THROUGH 09Z ACROSS THE FORECAST AREA.

//ATL CONFIDENCE...18Z UPDATE
MEDIUM ALL ELEMENTS.

20

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          80  54  66  44 /  70  60  30   5
ATLANTA         78  55  67  50 /  70  60  10   5
BLAIRSVILLE     74  52  64  46 /  70  60  20   5
CARTERSVILLE    79  51  69  43 /  70  60  10   5
COLUMBUS        81  57  73  48 /  70  40  10   5
GAINESVILLE     78  53  65  46 /  70  60  20   5
MACON           82  56  71  42 /  70  60  20   5
ROME            79  52  72  45 /  70  60  10   5
PEACHTREE CITY  78  52  67  42 /  70  50  10   5
VIDALIA         82  61  71  48 /  70  60  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20
Hazardous weather outlook, Apr 5, 11:55 AM EDT, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT THU APR 5 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-060945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1155 AM EDT THU APR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORMS ARE EXPECTED.

.SYNOPSIS...
AN UPPER LEVEL LOW PRESSURE SYSTEM MOVING OUT OF THE MID MISSISSIPPI
RIVER VALLEY WILL TRACK SOUTHEAST THIS AFTERNOON AND INTO GEORGIA
TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THESE THUNDERSTORMS WILL BE GUSTY
WINDS...HAIL...AND LIGHTNING. DAMAGING WINDS OF 60 MPH AND UP TO
GOLF BALL SIZED HAIL ARE EXPECTED WITH THE SEVERE THUNDERSTORMS. THE
BEST CHANCE OF SEVERE WEATHER WILL BE FROM 2PM TO 10PM.

.DISCUSSION...
A LOW PRESSURE SYSTEM WILL SWEEP INTO GEORGIA TONIGHT. AHEAD OF THIS
SYSTEM...THE ATMOSPHERE WILL DESTABILIZE WITH DAYTIME HEATING AND
ALLOW FOR MODERATE INSTABILITY WITH CAPE VALUES UP TO 1500 J/KG. IN
ADDITION...AS THE LOW MOVES INTO THE AREA...TEMPERATURES ALOFT WILL
COOL ALSO HELPING TO CREATE SOME DESTABILIZATION. THIS INSTABILITY
COMBINED WITH THE MOISTURE ACROSS THE AREA WILL ALLOW FOR NUMEROUS
SHOWERS AND THUNDERSTORMS TO DEVELOP WITH SOME EXPECTED TO BECOME
SEVERE. LOW LEVEL SHEAR IS LOW SO THE OVERALL TORNADO THREAT IS
MINIMAL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THERE IS A CHANCE OF THUNDERSTORMS FOR FRIDAY ACROSS MAINLY EASTERN
GEORGIA BUT THE THREAT WILL DIMINISH THROUGH THE DAY AS THE LOW
PRESSURE SYSTEM PULLS OUT OF THE AREA. NO HAZARDOUS WEATHER IS
ANTICIPATED SATURDAY THROUGH WEDNESDAY AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THIS AFTERNOON AFTERNOON
AND EVENING.

In the hours before

Special weather statement, Apr 5, 3:08 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT THU APR 5 2012

GAZ005-007-051945-
308 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MURRAY AND GILMER COUNTIES UNTIL 345 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TAILS CREEK...MOVING NORTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MURRAY AND GILMER COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CARTERS...RAMHURST...TAILS CREEK...EAST
ELLIJAY...ELLIJAY...MOUNTAINTOWN AND CHERRY LOG. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3473 8432 3458 8465 3460 8472 3461 8473
      3460 8472 3462 8471 3463 8473 3461 8475
      3461 8477 3465 8480 3486 8457 3485 8445
TIME...MOT...LOC 1908Z 225DEG 19KT 3470 8464

16
Special weather statement, Apr 5, 3:14 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT THU APR 5 2012

GAZ081-082-094-052000-
314 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...BIBB AND CRAWFORD COUNTIES UNTIL 400 PM EDT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRIENDSHIP...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PEACH...BIBB AND CRAWFORD COUNTIES THROUGH 400 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE FRIENDSHIP...POWERVILLE...BYRON...
JACK BROWN ESTATES...WESLEYAN...CROSS KEYS...SKIPPERTON...RUTLAND...
PAYNE CITY AND MACON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3269 8394 3293 8370 3289 8365 3289 8360
      3287 8358 3288 8357 3287 8355 3285 8353
      3258 8381
TIME...MOT...LOC 1914Z 227DEG 13KT 3264 8384
Special weather statement, Apr 5, 3:26 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU APR 5 2012

GAZ083-084-096-097-109-052015-
326 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES UNTIL
415 PM EDT...

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF MAGNOLIA...MOVING NORTHEAST
AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TWIGGS...LAURENS...WILKINSON...BLECKLEY AND DODGE COUNTIES THROUGH
415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MAGNOLIA...BAILEYS PARK...PAULK...DUBOIS...EMPIRE...COCHRAN...
ROYAL...PORTER...COLEY STATION...RODDY...YONKERS...CHESTER...
GOLDSBORO...CARY AND REBIE. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3225 8335 3226 8336 3227 8335 3235 8344
      3240 8349 3242 8348 3246 8350 3275 8308
      3243 8287
TIME...MOT...LOC 1926Z 230DEG 28KT 3234 8353
Special weather statement, Apr 5, 3:57 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT THU APR 5 2012

GAZ002>004-052030-
357 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER AND CATOOSA COUNTIES UNTIL 430 PM EDT...

AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CEDAR GROVE...MOVING EAST TO NORTHEAST
AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER AND CATOOSA COUNTIES THROUGH 430 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...COOPER
HEIGHTS...LAFAYETTE...LINWOOD...NOBLE...NAOMI...ROCK SPRING...BLUE
SPRING...BEAUMONT...WOOD STATION...MILL CREEK...ROCKY FACE AND TUNNEL
HILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3471 8498 3462 8543 3473 8547 3481 8544
      3493 8506
TIME...MOT...LOC 1956Z 253DEG 21KT 3474 8535

16
Special weather statement, Apr 5, 4:12 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU APR 5 2012

GAZ074-083>085-097-098-052115-
412 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...TWIGGS...TREUTLEN...LAURENS...JOHNSON AND WILKINSON
COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DEXTER...MOVING NORTHEAST AT 40 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON...TWIGGS...TREUTLEN...LAURENS...JOHNSON AND WILKINSON
COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM
INCLUDE MONTROSE...DEXTER...CADWELL...ALLENTOWN...DANVILLE...RENTZ...
DUDLEY...CHAPPELLS MILL...NICKLESVILLE...HARLOW...EAST DUBLIN...
DUBLIN...TUCKERS CROSSROAD...MINTER AND BREWTON. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3272 8245 3268 8250 3265 8247 3264 8251
      3258 8260 3254 8258 3230 8307 3258 8322
      3253 8335 3263 8344 3314 8268 3288 8251
      3282 8252 3276 8244
TIME...MOT...LOC 2012Z 245DEG 34KT 3248 8307
Special weather statement, Apr 5, 4:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT THU APR 5 2012

GAZ102-052115-
414 PM EDT THU APR 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN STEWART COUNTY UNTIL 515 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES WEST OF FLORENCE MARINA STATE PARK...
MOVING EAST AT 35 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
STEWART COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE OMAHA...FLORENCE MARINA STATE PARK...SANFORD...
PROVIDENCE CANYON STATE PARK...CHARLES...LOUVALE...WESTVILLE...
LUMPKIN...BROOKLYN...TROUTMAN AND RICHLAND. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3194 8497 3197 8497 3197 8504 3200 8507
      3201 8506 3209 8506 3213 8507 3217 8503
      3219 8464 3218 8463 3216 8465 3213 8464
      3192 8466
TIME...MOT...LOC 2014Z 272DEG 32KT 3206 8526

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 8:37 PM EDTSpecial Weather StatementFFCDeKalb, Fulton23 min
Apr 5, 3:04 PM EDTSpecial Weather StatementFFCHouston56 min
Apr 5, 3:08 PM EDTSpecial Weather StatementFFCGilmer37 min
Apr 5, 3:14 PM EDTSpecial Weather StatementFFCBibb46 min
Apr 5, 3:26 PM EDTSpecial Weather StatementFFCBleckley49 min
Apr 5, 3:57 PM EDTSpecial Weather StatementFFCCatoosa, Walker33 min
Apr 5, 4:12 PM EDTSpecial Weather StatementFFCJohnson, Laurens, Washington, Wilkinson63 min
Apr 5, 4:20 PM EDTSpecial Weather StatementFFCToombs25 min
Apr 5, 4:40 PM EDTSpecial Weather StatementFFCSumter, Webster65 min
Apr 5, 4:51 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Treutlen, Washington and 1 more54 min
Apr 5, 5:44 PM EDTSpecial Weather StatementFFCSumter61 min
Apr 5, 6:26 PM EDTSpecial Weather StatementFFCCrisp64 min
Apr 5, 7:03 PM EDTSpecial Weather StatementFFCCatoosa27 min
Apr 5, 7:33 PM EDTSpecial Weather StatementFFCDade42 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.